# SDR SWIA202156078

- Difficulty date: January 23, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 14,295 hours, 8,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORROSION - CORROSION ON FASTENER ON LH BEAM AT FRAME 87.   (C-CHECK) RO 2/6/2021    / REMOVED AND REPLACED LH BEAM AT FR 87 REF EMB SRM 51-40-08. FACTORY REPLACEMENT PART HAS NO CHANGE IN WEIGHT
